Resultats globals: 1 registres trobats en 0.02 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
15 p, 353.1 KB Optimality conditions for convex problems on intersections of non necessarily convex sets / Allevi, E. (Università degli Studi di Brescia. Dipartimento di Economia e Management) ; Riccardi, R. (Università degli Studi di Brescia. Dipartimento di Economia e Management) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
We present necessary and sufficient optimality conditions for the minimization of pseudoconvex functions over convex intersections of non necessarily convex sets. To this aim, we use the notion of local normal cone to a closed set at a point, due to Linh and Penot (SIAM J Optim 17:500-510, 2006). [...]
2020 - 10.1007/s10898-019-00849-z
Journal of global optimization, Vol. 77 (2020) , p. 143-155  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.